Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Sobolev inequalities for Riemannian bundles


Author: M. Cantor
Journal: Bull. Amer. Math. Soc. 80 (1974), 239-243
MSC (1970): Primary 58C99, 58D99, 58B20
MathSciNet review: 0372915
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Richard L. Bishop and Richard J. Crittenden, Geometry of manifolds, Pure and Applied Mathematics, Vol. XV, Academic Press, New York-London, 1964. MR 0169148
  • 2. E. Calabi (private communication).
  • 3. M. Cantor, Thesis, University of California, Berkeley, Calif., 1973.
  • 4. L. Nirenberg, On elliptic partial differential equations, Ann. Scuola Norm. Sup. Pisa (3) 13 (1959), 115–162. MR 0109940

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58C99, 58D99, 58B20

Retrieve articles in all journals with MSC (1970): 58C99, 58D99, 58B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13441-5